Pantecta Pruritus Side Effect Reports
The following Pantecta Pruritus side effect reports were submitted by healthcare professionals and consumers.
This information will help you understand how side effects, such as Pruritus, can occur, and what you can do about them.
A side effect could appear soon after you start Pantecta or it might take time to develop.
|Ocular Hyperaemia, Pruritus|
This Pruritus side effect was reported by a health professional from CR. A 40-year-old patient (weight:NA) experienced the following symptoms/conditions: gastritis. The patient was prescribed Pantecta (dosage: 40 Mg, 1x/day), which was started on Aug 01, 2013. Concurrently used drugs: NA. When starting to take Pantecta the consumer reported the following symptoms:
Pantecta Pruritus Causes and Reviews
Itching is skin tingling or irritation that makes you want to scratch the itchy area. It's a symptom of many health conditions. Common causes are
- Allergic reactions
- Dry skin
- Insect bites and stings
- Irritating chemicals
- Parasites such as pinworms, scabies, head and body lice
- Reactions to medicines
To soothe itchy skin, you can try cold compresses, lotions and lukewarm baths. Avoid scratching, wearing irritating fabrics and high heat and humidity. Most itching is not serious. However, if you itch all over, have hives that keep coming back or have itching without an apparent cause, you might require medical attention.
Pantecta Pruritus Reviews
|Thu, 09 Feb 2012|
My liver counts are high....I've been taking Pantecta for over ten years...Is this a side effect??
|Fri, 03 Dec 2010|
I want to know if you can loose weight by using Pantecta
|Tue, 28 Feb 2012|
If this drug is so dangerous why even manufacture it. I recently started this drug and already being queried colon cancer. Somebody must be held accountable
|Thu, 02 Dec 2010|
|recently diagnosed with emphysemna, 50% lung capacity and together with other medecines was prescribed this drug Pantecta. Reading all these reports of patients that dies after some months after taking this medicament made me afraid. I am 69 years of age and wants to know if there cases of reports for side effects with people of my medical condition. thank you|
|Mon, 11 Jul 2011|
|noticed that my liver got swollen after being on Pantecta for five days.|